# SDR 2012FA0000674

- Difficulty date: October 5, 2012
- Submitted: October 5, 2012
- Operation: General aviation
- Aircraft: N584W
- Make and model: Beech 58
- Aircraft serial: TH1699
- Aircraft time: 2,550 hours
- Engine: Cont IO550C
- Engine time: 2,550 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Gasket
- Part number: 655528
- Condition: Failed
- Location: Zone 400
- Part time: 171 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ACFT HAD A MAJOR OIL LEAK EMENATING FROM THE ROCKER BOX COVER GASKETS.  ON INSPECTION, FOUND 5 OUT OF 6 GASKETS HAD FAILED CAUSING LEAKAGE.  GASKETS SHRANK BETWEEN THE BOLTS LEAVING A GAP FOR OIL TO COME OUT.
